MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 4MM X 8CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 4MM X 8CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035424080
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
The subject coil was returned for analysis and the device investigation revealed that the proximal end of the subject coil delivery wire was broken/fractured.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The device was returned and the lot number was not confirmed as the packaging was not returned with the device.During visual inspection, the main coil and its delivery wire was seen kinked/bent.The proximal end of the coil delivery wire was seen to be broken/fractured.The coil introducer sheath was noted to be not returned.Functional testing was not performed as the visual analysis results proved sufficient.The reported event of coil proximal contact detached/separated could not be confirmed.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.During analysis, the main coil and the coil delivery wire was found to be kinked/bent.The proximal end of the coil delivery wire was seen broken/fractured.The coil introducer sheath was not returned.As assignable cause of not confirmed will be assigned to the as reported event of coil proximal contact detached/separated as the defect was not confirmed during the analysis.An assignable cause of procedural factors will be assigned to the as analyzed event of coil delivery wire broken/fractured during use as it appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.An assignable cause of handling damage will be assigned to the as analyzed events of coil delivery wire kinked/bent and main coil kinked/bent as the defect appears to be associated with handling of the product or portion of the product during the procedure.

Brand Name
TARGET 360 ULTRA 4MM X 8CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key15951849
Report Number3008881809-2022-00613
Device Sequence Number7302842
Product Code HCG
UDI-Device Identifier04546540675927
UDI-Public04546540675927
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/16/2024
Device Model NumberM0035424080
Device Catalogue NumberM0035424080
Device Lot Number23262794
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2022
Initial Report FDA Received Date12/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INZONE DETACHMENT SYSTEM (STRYKER); MICROCATHETER (UNKNOWN)
Patient SexUnknown